# SDR SWIA202403110020

- Difficulty date: January 20, 2024
- Submitted: March 11, 2024
- Operation: Air carrier
- Aircraft: N740EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10151
- Aircraft time: 41,425 hours, 30,098 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: UNKNOWN
- Condition: Corroded
- Location: Waste Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD WATER-WASTE DOOR SURROUND STRUCTURE LOWER DIAPHRAGM PN: SH670-32284-3 CORRODED.   (C-CHECK RO 3/10/2024)   INSTALLED NEW FORWARD WATER-WASTE DOOR SURROUND STRUCTURE LOWER DIAPHRAGM REF. DRWG SH670-32280 REV. H AND CRJ 700 SRM 51-42-06-001-001-A01. LOCATED AND DRILLED NEW FORWARD WATER-WASTE DOOR SURROUND STRUCTURE LOWER DIAPHRAGM REF. CRJ 700 SRM 51-42-06-001-001-A0. PERFORMED PRESSURIZATION LEAK CHECK OF FORWARD WATER-WASTE DOOR SURROUND STRUCTURE LOWER DIAPHRAGM. PRESSURIZATION LEAK TEST PASSED - REF CRJ700 AMM 21-31-00-910-801 A01. TASK CARD 51-900-1002-SKY COMPLIED WITH NO LEAKS NOTED.
